Hi everyone I just wanted to ask if anyone else's symptoms are like mine. Recently I tried to come off my citalopram medication..without much anxiety came back with a vengeance. Soon as I opened my eyes in the morning it started feeling sick bad tummy at the the thought of facing the day. Sweating like mad, shaking. Just generally feeling panicky. And horrible thoughts going on in my head. Is this all normal for anxiety or am I odd :-( so needless to say im back on my so disappointed I couldn't manage it.

5 Replies

  • Ahh thank you..I know your right. I honestly don't know how I can get through it though without my medication. U did so well without xx

  • Hi muff :-) maybe they were side effects of coming off meds? Always speak to your dr before coming off meds, but to answer your question sounds like anxiety to me. Are your meds helping now you are back on them?

  • Hi yeah I'm fine now thanks, I spoke to doctor he told me to do it slowly..I think maybe that was problem because I felt okay I probably got a bit sure of myself and did it too quickly. I'm scared to ever come off them if I feel like that again. Thank you so much for your reply x

  • Hi Muffkin

    I can sympathise with you did you wean yourself of them slow or not. I think it took me a couple of months and I was only on 10 mg and had been on them for less than a year. Be strong. Yes it's not easy some days but you will get there. Xx

  • Ahh well done. I'm on 20mg and been on them 13 I think it was too quickly I reduced them xx

You may also like...